MAUDE Adverse Event Report: Bard Peripheral Vascular, Inc. Fluency Plus Endovascular Stent Graft

Bard Peripheral Vascular, Inc. Fluency Plus Endovascular Stent Graft
Catalog Number FEM10060
Medical Device Problem Codes Fracture (1260); Misfire (2532); Malposition of Device (2616); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026, a patient underwent a femoral artery stenosis procedure iliac artery aneurysm via angiography using a fluency plus endovascular stent graft.During stent deployment, the fluency stent failed to fully deploy.The delivery system detached and became loose, resulting in unintended stent movement during attempted deployment.There was no reported patient injury.
 
Event or Problem Description
On (b)(6) 2026, a 74-year-old male patient underwent treatment for femoral artery stenosis/iliac artery aneurysm via angiography using a fluency plus endovascular stent graft at the left upper arm venous graft anastomosis site.During the stent procedure, the fluency stent failed to fully deploy.The delivery system detached and became loose, resulting in unintended stent movement during the attempted deployment.Additionally, the sheath fractured during the procedure.The current status of patient is stable.There was no reported patient injury.
 
Event or Problem Description
On (b)(6) 2026, a 74-year-old male patient underwent treatment for femoral artery stenosis/iliac artery aneurysm via angiography using a fluency plus endovascular stent graft at the left upper arm venous graft anastomosis site.During the stent procedure, the fluency stent failed to fully deploy.The delivery system detached and became loose, resulting in unintended stent movement during the attempted deployment.Additionally, the sheath fractured during the procedure.The patient is stable, and there was no reported patient injury.
 
Additional Manufacturer Narrative
H11: this report was impacted by emdr scheduled maintenance occurring july 22, 2026 to july 27, 2026.As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: manufacturing review: based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product, and the product was found to have met the specification prior to shipment.Investigation summary: the sample was not returned for evaluation, but a provided photo of an x-ray image shows several stents placed in overlapping manner.The marked area is from stent end to stent end, and the intended placement site is not known.Since the stent deployment system was not returned for evaluation, it is therefore impossible to make a statement about the catheter.The investigation leads to inconclusive results for the reported issues.There was no indication of manufacturing deficiencies on the device.In this case, it was reported that a 9f introducer was used with a 0.035 guidewire for access, the tracking vessel was neither tortuous nor calcified, the lesion was predilated and the device was flushed before use.Based on the provided x ray images and as the sample was not returned for evaluation, the investigation is closed with inconclusive results for misfire, catheter fracture, and malposition.A definite root cause for the reported event could not be determined.Labeling review: in reviewing the relevant labeling it was found that the instructions for use ifu sufficiently address the potential risks regarding preparation of the device the ifu state that prior to loading the vascular system over a guide wire both ports must be flushed with sterile saline flushing these lumens will also facilitate stent graft deployment regarding the anatomy of the placement site the ifu states prior to stent graft deployment ensure that the proximal stent graft end is positioned in a straight section of the lumen to reduce the risk of increased deployment forces and possible failure to deploy regarding accessories the ifu states a super stiff guide wire 0035 in is advanced from a femoral artery puncture site use an introducer sheath for the implant procedure the packaging pictograms indicate an introducer size of 9f and a 0035 guidewire.B5, g3, h6 (device, component, method, result, conclusion).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: the fda rn number for the initial mdr was inadvertently submitted as (b)(6).The correct fda rn number was (b)(6).Manufacturing review: based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: a provided photo of an x-ray image shows several stents placed in overlapping manner.The marked area is from stent end to stent end and the intended placement site is not known.The stent deployment system was returned for evaluation in used condition such that the stent was deployed and missing as it was placed in the patient.The tuohy-borst was detached and missing which leads to confirmed results for detachment.In this case, it was reported that a 9f introducer was used with a 0.035" guidewire for access, the tracking vessel was neither tortuous nor calcified, the lesion was pre-dilated and the device was flushed before use.Based on the provided x-ray images and the evaluation of the returned sample, the investigation is closed with confirmed results for detachment of the tuohy-borst.A definite root cause for the reported event could not be determined.Labeling review: in reviewing the relevant labeling, it was found that the instructions for use (ifu) sufficiently address the potential risks.Regarding preparation of the device the ifu state that "prior to loading the vascular system over a guide wire, both ports must be flushed with sterile saline (.).Flushing these lumens will also facilitate stent graft deployment".Regarding the anatomy of the placement site the ifu states: "prior to stent graft deployment (.), ensure that the proximal stent graft end is positioned in a straight section of the lumen to reduce the risk of increased deployment forces and possible failure to deploy".Regarding accessories the ifu states: "a super stiff guide wire (0.035 in.) is advanced from a femoral artery puncture site.Use an introducer sheath for the implant procedure"; the packaging pictograms indicate an introducer size of 9f and a 0.035" guidewire.H.4.Device manufacture date: unknown.D9, h6 (device, component, method, result) section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Fluency Plus Endovascular Stent Graft
Common Device Name
Endovascular Stent Graft
Manufacturer (Section D)
Bard Peripheral Vascular, Inc.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
Angiomed GmbH & Co. Medizintechnik KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key50021161
Report Number2020394-2026-01911
Device Sequence Number10579426
Product Code PFV
UDI-Device Identifier04049519008592
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P130029
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFEM10060
Device Lot NumberANJX1953
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/07/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2026
Supplement Date Received by ManufacturerNot provided
09/17/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date09/03/2026
09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexMale
Patient Weight195 LB
Patient RaceWhite